← Return to IVIG Infusions

Discussion
giarc60 (@giarc60)

IVIG Infusions

Neuropathy | Last Active: 1 day ago | Replies (185)

Comment receiving replies
@janstar61

No , I have only had a terrible reaction when the infusion center didn't give me the adequate amount of fluids- they did not follow the doctors orders sadly and I ended up with a horrendous headache- really was unable to function for about 2 days. I am widowed and will be going on this journey alone.

Jump to this post


Replies to "No , I have only had a terrible reaction when the infusion center didn't give me..."

With my medical situation the first thing I did was to scope out potential facilities in the area we’d be visiting…just in case. I’m not in need of infusions any longer but I do require frequent blood work done. I found a really nice out-patient clinic that’s affiliated with the hospital I’d previously visited. There are so many transient/traveling patients needing follow-up appointments that this clinic was created for the overflow. So I’m pretty sure this is becoming standard care for travelers.
Let me know what you find out and post it here. It might help some other members facing the same dilemma.

I’m so sorry for your loss. Traveling without your trusted companion and faithful sidekick I’m sure makes life more challenging and trepidatious when facing some new situations. Are these places you used to travel together?

In my IVIg infusions, I am given a precursor infusion of some Benadryl to ward off allergic reactions. I have not had headaches, but developed a rash afterward (I have had 3 infusion rounds of 5 days and 3 hours each). I have also gained strength in my legs and greater range of motion. Mu neurologist is encouraged, and has ordered 3 more IVIg rounds. I am okay with that.